# SDR AALA951134

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Conductor
- Condition: Defective
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING ACCOMPLISHMENT OF PS CHECK, EMERGENCY FLOOR LIGHTS IN FORWARD PART OF FIRST CLASS CABIN INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT FLAT CONDUCTOR WIRE AT FORWARD PART OF FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
